A power expansion for one-dimensional boundary-value problems
Doklady Akademii Nauk, Tome 154 (1964) no. 4, pp. 760-762
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_154_4_a3,
author = {V. V. Ignatenko},
title = {A power expansion for one-dimensional boundary-value problems},
journal = {Doklady Akademii Nauk},
pages = {760--762},
year = {1964},
volume = {154},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_154_4_a3/}
}
V. V. Ignatenko. A power expansion for one-dimensional boundary-value problems. Doklady Akademii Nauk, Tome 154 (1964) no. 4, pp. 760-762. http://geodesic.mathdoc.fr/item/DAN_1964_154_4_a3/